Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 20, NWS Midland/Odessa, TX

April 16, 2016Pecos County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 16, 2016, 10:11 PM CDT for Pecos County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2016, 10:11 PM CDT (03:11 UTC)
Expired
Apr 16, 2016, 11:00 PM CDT
In force
49 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 110 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 4:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3416 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

168 
WUUS54 KMAF 170311
SVRMAF
TXC371-170400-
/O.NEW.KMAF.SV.W.0020.160417T0311Z-160417T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1011 PM CDT SAT APR 16 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PECOS COUNTY IN SOUTHWESTERN TEXAS...

* UNTIL 1100 PM CDT

* AT 1011 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES
  SOUTHEAST OF FORT STOCKTON...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BAKERSFIELD AND GIRVIN. 

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 271 AND 310.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHWESTERN
TEXAS.

LAT...LON 3054 10266 3069 10286 3119 10247 3117 10243
      3113 10243 3109 10241 3107 10233 3103 10229
      3103 10221 3100 10219 3101 10218 3099 10209
      3100 10205 3098 10201 3099 10199 3093 10191
TIME...MOT...LOC 0311Z 222DEG 22KT 3070 10267 

HAIL...1.25IN
WIND...60MPH
 
$$

29
1 follow-up statement
909 
WWUS54 KMAF 170329
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1029 PM CDT SAT APR 16 2016

TXC371-170400-
/O.CON.KMAF.SV.W.0020.000000T0000Z-160417T0400Z/
PECOS TX-
1029 PM CDT SAT APR 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN PECOS COUNTY...

AT 1029 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
BAKERSFIELD...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD AND GIRVIN. 

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 277 AND 310.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHWESTERN
TEXAS.

LAT...LON 3054 10266 3067 10281 3109 10239 3107 10233
      3103 10229 3103 10221 3100 10219 3101 10218
      3099 10209 3100 10205 3098 10201 3099 10199
      3093 10191
TIME...MOT...LOC 0329Z 225DEG 26KT 3085 10248 

HAIL...1.25IN
WIND...60MPH
 
$$

29

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:24 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Apr 16, 6:24 PM CDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
624 PM CDT SAT APR 16 2016

.DISCUSSION...
See 00Z aviation discussion below.

&&

.AVIATION...
TS is developing this afternoon but is expected to remain east of
the TAF sites. TS may briefly appear at FST or MAF but will put it
into the TAFs with an AMD if needed. Winds will generally be light
to moderate from a southeasterly to westerly direction.

Hennig

&&

.PREV DISCUSSION... /issued 231 PM CDT SAT APR 16 2016/

DISCUSSION...

A large cutoff low over New Mexico and Colorado today will provide
the opportunity for some rain over the forecast area.  Unfortunately
some of the resulting storms which develop could be severe.  A
dryline over west Texas has been driven eastward into the Permian
Basin this afternoon, and could make it to the eastern fringe of the
forecast area before retreating westward tonight due to strong
height falls with the upper low.  There will be plenty of
instability along and east of the dryline, around 1500 to 2500 J/Kg,
with the atmosphere mainly uncapped during max heating, so a few
storms could develop along the dryline this afternoon.  0 to 6 km
bulk shear will be 50 to 60kt so organized thunderstorms are
expected, some of which could produce hail, due in part to steep mid
level lapse rates of 7 to 8 C/Km.  The nose of a 100kt h25 jet will
begin to nose into the region also, but it appears mid level support
from a well defined shortwave trough will be missing, at least
through 17/00Z.

A strong shortwave trough will wheel around the base of the upper
low tonight, and along with most of the same parameters above,
likely result in widespread thunderstorms developing along the
dryline tonight over the eastern Permian Basin and Lower Trans
Pecos, if not perhaps a little further west over the central Permian
Basin.  Think a linear Mesoscale Convective System will evolve, but
a tornado or two is not outside the realm of possibility as there is
good turning of winds from the surface to h5.  Large hail and
damaging winds will be the main threat, but also heavy rainfall.
Pwats will rise to around 1 inch, and with thunderstorms possibly
training over the Lower Trans Pecos/eastern Permian Basin, rainfall
amounts could total 1 to 3 inches in a short amount of time and
result in flash flooding.  There are some differences on how far
west thunderstorms will develop on the dryline in the model data
tonight, most likely due to how quickly a Pacific cold front
collides with the retreating dryline.  Will favor a slower Pac front
since the cutoff low is still northwest of the forecast area, which
will allow the dryline to move further west before colliding with
the front, which could result in convection developing further west.
But due to these uncertainties, have added the next tier of counties
to the west of the current Flash Flood Watch, which will include
Martin, Midland, Ector and Crane counties.  The threat of severe
storms will diminish late tonight, but the potential for heavy
rainfall/flash flooding could continue through Sunday morning,
especially over the eastern most Permian Basin.

Strong winds are still expected to occur in the Guadalupe Mountains
through this afternoon, and the High Wind Warning will remain
intact.  Also, fire weather concerns are enumerated in the Fire
Weather Discussion below.  The upper low will gradually lift
northward through Tuesday, and could impart slight chances of rain
to the area Sunday night through Monday night.  Fortunately, any
thunderstorms that develop look to stay below severe levels during
this time.  Temperatures will mainly be above normal through next
week, but below normal Monday behind a cold front.  We could see
more rain chances mid next week, but there is not a lot of agreement
amongst models at this time.

FIRE WEATHER...

Critical fire weather conditions with high fire danger will continue
through this evening across the Guadalupe Mountains and southeast
New Mexico Plains where a Red Flag Warning remains in effect.
Relative humidity values across that area have dropped to the 10 to
15 percent range this afternoon, with west to southwest winds
gusting to over 30 MPH across the plains, and upwards of 60 MPH in
the Guadalupe Mountains. Wind gusts will diminish after sunset this
evening, and as relative humidity values begin to recover, fire
weather conditions will improve.  This afternoon, thunderstorms are
possible across the eastern Permian Basin and Lower Trans Pecos,
with a westward expansion of storm coverage expected as the dryline
retreats this evening.  A line of storms is expected to develop from
roughly the central Permian Basin SSW through the Lower Trans Pecos,
with rounds of heavy rain possible as the line moves east through
the early morning.  As much of the west will stay dry, relative
humidity values there could drop to around 10 to 15 percent on
Sunday, though light 20 foot winds will preclude critical fire
weather conditions.  Fire weather conditions look to continue to
improve through the upcoming week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     54  72  51  71 /  80  40  20  30
Carlsbad                       46  73  47  72 /  10   0  10  20
Dryden                         61  84  60  79 /  70  50  30  30
Fort Stockton                  53  80  54  72 /  70  10  20  30
Guadalupe Pass                 44  67  45  65 /  10   0  10  20
Hobbs                          45  72  46  70 /  20  10  20  20
Marfa                          40  72  42  71 /  20  10  10  20
Midland Intl Airport           53  75  53  71 /  70  20  20  20
Odessa                         53  75  53  72 /  60  10  20  20
Wink                           48  80  52  75 /  30  10  20  20

&&

.MAF Watches/Warnings/Advisories...
NM...High Wind Warning until 6 PM MDT this evening for Guadalupe
     Mountains of Eddy County.

     Red Flag Warning until 8 PM MDT this evening for Guadalupe
     Mountains-Southeast Plains.

TX...Flash Flood Watch through Sunday afternoon for Borden-Crane-
     Ector-Glasscock-Howard-Martin-Midland-Mitchell-Pecos-Reagan-
     Scurry-Terrell-Upton.

     High Wind Warning until 7 PM CDT /6 PM MDT/ this evening for
     Guadalupe Mountains.

     Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for
     Guadalupe Mountains.

&&

99/99/10
Hazardous weather outlook, Apr 16, 9:38 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
938 PM CDT SAT APR 16 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-180245-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
938 PM CDT SAT APR 16 2016 /838 PM MDT SAT APR 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TONIGHT ACROSS EASTERN PORTIONS OF
THE REGION. SOME STORMS WILL BE STRONG TO SEVERE WITH LARGE HAIL
AND DAMAGING WINDS BEING THE MAIN THREATS. ONE OR TWO TORNADOES
MAY ALSO BE POSSIBLE IN THE STRONGEST STORMS. TORNADO WATCH NUMBER
094 IS IN EFFECT FOR THE EASTERN PERMIAN BASIN AND LOWER TRANS
PECOS THROUGH THIS EVENING.

THUNDERSTORMS PRODUCING HEAVY RAIN WILL CONTINUE TO CREATE
FLOODING AND FLASH FLOODING IN THE EASTERN PERMIAN BASIN AND LOWER
TRANS PECOS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THESE
AREAS THROUGH SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOW THUNDERSTORM CHANCES LOOK TO HANG AROUND FOR EASTERN AND
SOUTHERN PORTIONS OF THE REGION THROUGH MUCH OF THE WORK WEEK.
SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING AND OVERNIGHT
TONIGHT GENERALLY ALONG AND EAST OF A LAMESA TO FORT STOCKTON
LINE.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Apr 16, 7:48 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
748 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             1 S MCCAMEY             31.12N 102.22W
04/16/2016  E1.75 INCH       UPTON              TX   LAW ENFORCEMENT

&&

DH
Local storm report, Apr 16, 7:52 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
752 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             7 N LORAINE             32.51N 100.71W
04/16/2016  E1.00 INCH       MITCHELL           TX   PUBLIC

&&

DH
Local storm report, Apr 16, 8:13 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
813 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             4 SE DUNN               32.53N 100.84W
04/16/2016  E1.00 INCH       SCURRY             TX   EMERGENCY MNGR

0801 PM     HAIL             5 NW COLORADO CITY      32.45N 100.92W
04/16/2016  E1.75 INCH       MITCHELL           TX   LAW ENFORCEMENT

            REPORTED AT THE COLORADO CITY AIRPORT

0803 PM     HAIL             13 SE SNYDER            32.58N 100.76W
04/16/2016  E1.75 INCH       SCURRY             TX   EMERGENCY MNGR

            REPORTED AT THE INTERSECTION OF COUNTY ROAD 465 AND
            FM1606.

&&

PAT.VESPER
Local storm report, Apr 16, 8:22 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
822 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TORNADO          3 SW HERMLEIGH          32.61N 100.80W
04/16/2016                   SCURRY             TX   TRAINED SPOTTER

            UNKNOWN INTENSITY

&&

ANDREW.ARNOLD
Special weather statement, Apr 16, 10:00 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1000 PM CDT SAT APR 16 2016

TXZ070-170345-
REAGAN TX-
1000 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN REAGAN COUNTY UNTIL 1045
PM CDT...

AT 1000 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BIG LAKE...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BIG LAKE...BEST...TEXON AND REAGAN COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WESTERN
TEXAS.

LAT...LON 3108 10169 3127 10169 3145 10127 3108 10127
TIME...MOT...LOC 0300Z 244DEG 32KT 3117 10146

29
Special weather statement, Apr 16, 10:07 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1007 PM CDT SAT APR 16 2016

TXZ075-082-170400-
TERRELL TX-PECOS TX-
1007 PM CDT SAT APR 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRANE...CENTRAL
PECOS AND NORTHWESTERN TERRELL COUNTIES UNTIL 1100 PM CDT...

AT 1007 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF GIRVIN...OR 10 MILES WEST OF BAKERSFIELD...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD AND GIRVIN.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 271 AND 306.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHWESTERN
TEXAS.

LAT...LON 3046 10245 3067 10290 3120 10243 3116 10242
      3113 10243 3109 10240 3107 10233 3103 10229
      3104 10225 3103 10221 3100 10219 3101 10218
      3100 10214 3099 10208 3100 10205 3099 10202
TIME...MOT...LOC 0307Z 222DEG 22KT 3095 10246

29

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:02 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Reagan, Upton43 min
Apr 16, 7:14 PM CDTSpecial Weather StatementMAFScurry46 min
Apr 16, 7:31 PM CDTSpecial Weather StatementMAFGlasscock44 min
Apr 16, 7:33 PM CDTSevere Thunderstorm WarningMAFMitchell, Scurry57 min
Apr 16, 7:37 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan, Upton38 min
Apr 16, 7:39 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Reagan, Upton51 min
Apr 16, 7:50 PM CDTTornado Warning Tornado observedMAFScurry25 min
Apr 16, 7:57 PM CDTTornado WarningMAFReagan33 min
Apr 16, 7:58 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell47 min
Apr 16, 8:09 PM CDTFlash Flood WarningMAFCrane, Reagan, Upton3 hr
Apr 16, 8:12 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan, Upton48 min
Apr 16, 8:27 PM CDTSevere Thunderstorm WarningMAFCrane, Reagan, Upton48 min
Apr 16, 8:41 PM CDTSevere Thunderstorm WarningMAFMitchell, Scurry43 min
Apr 16, 8:55 PM CDTSevere Thunderstorm WarningMAFPecos50 min
Apr 16, 8:57 PM CDTFlash Flood WarningMAFMitchell, Scurry4 hr
Apr 16, 9:11 PM CDTSevere Thunderstorm WarningMAFReagan49 min
Apr 16, 10:00 PM CDTSpecial Weather StatementMAFReagan45 min
Apr 16, 10:02 PM CDTAreal Flood AdvisoryMAFGlasscock, Reagan3 hr
Apr 16, 10:07 PM CDTSpecial Weather StatementMAFPecos53 min
Apr 16, 11:08 PM CDTSpecial Weather StatementMAFPecos67 min
Apr 16, 11:14 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.